# SDR DHL2007784521

- Difficulty date: July 7, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL INTERNAL TAI DUCT SUPPORT BRACKET BROKEN AT APPROX 8 O`CLOCK POSITION, NAC STA 77.5, NAC LBL 28, NAC WL 180.  CUT ACCESS HOLE IN NOSE COWL AT 9 O`CLOCK POSITION TO FOM 6 IN DIA IAW B727 SRM 54-30-3, FIG 3.  REMOVED BROKEN SUPPORT BRACKET IAW B727 SRM 51-30-2.  FABRICATED NEW SUPPORT BRACKET FROM 2024T3, .040”, 3.0625 BY 4 IAW B727 SRM 54-10-2, FIG 1.  FABRICATED DOUBLER FROM 2024T3, .040”, 7.75 DIA IAW B727 SRM 54-30-3, FIG 3.  FABRICATED FILLER FROM 2024T3, .032, 6 DIA IAW B727 SRM 54-30-3, FIG 3.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW B727 SRM 51-10-2.
